# SDR 061161

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 84,833 hours, 16,186 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INTERNAL UPPER RIB FRAME IS CRACKED AT NAC STA 221.
